On a class of second order integrodifferential equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 86 (1991), pp. 157-174.
@article{RSMUP_1991__86__157_0,
     author = {Sforza, Daniela},
     title = {On a class of second order integrodifferential equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {157--174},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {86},
     year = {1991},
     zbl = {0757.45012},
     mrnumber = {1154105},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1991__86__157_0/}
}
TY  - JOUR
AU  - Sforza, Daniela
TI  - On a class of second order integrodifferential equations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1991
DA  - 1991///
SP  - 157
EP  - 174
VL  - 86
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1991__86__157_0/
UR  - https://zbmath.org/?q=an%3A0757.45012
UR  - https://www.ams.org/mathscinet-getitem?mr=1154105
LA  - en
ID  - RSMUP_1991__86__157_0
ER  - 
%0 Journal Article
%A Sforza, Daniela
%T On a class of second order integrodifferential equations
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1991
%P 157-174
%V 86
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1991__86__157_0
Sforza, Daniela. On a class of second order integrodifferential equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 86 (1991), pp. 157-174. http://www.numdam.org/item/RSMUP_1991__86__157_0/

[1] C.M. Dafermos, An abstract Volterra equation with applications to linear viscoelasticity, J. Diff. Eq., 7 (1970), pp. 554-569. | MR | Zbl

[2] C.M. Dafermos, Asymptotic stability in viscoelasticity, Arch. Rat. Mech. Anal., 37 (1970), pp. 297-308. | MR | Zbl

[3] C.M. Dafermos - J.A. Nohel, Energy methods for nonlinear hyperbolic Volterra integrodifferential equations, Comm. Part. Diff. Eq., 4 (3) (1979), pp. 219-278. | MR | Zbl

[4] C.M. Dafermos - J.A. Nohel, A nonlinear hyperbolic Volterra equation in viscoelasticity, Amer. J. Math. Supplement (1981), pp. 87-116. | MR | Zbl

[5] G. Da Prato - M. Iannelli, Linear integro-differential equations in Banach spaces, Rend. Sem. Mat. Univ. Padova, 62 (1980), pp. 207-219. | Numdam | MR | Zbl

[6] G. Da Prato - M. Iannelli - E. Sinestrari, Temporal regularity for a class of integrodifferential equations in Banach spaces, Boll. U. M. I. Anal. Funz. Appl. Serie VI, Vol. II-C, N. 1 (1983), pp. 171-185. | MR | Zbl

[7] G. Da Prato - M. Iannelli - E. Sinestrari, Regularity of solutions of a class of linear integrodifferential equations in Banach spaces, J. Int. Eq., 8 (1985), pp. 27-40. | MR | Zbl

[8] G. Da Prato - M. Iannelli, Existence and regularity for a class of integrodifferential equations of parabolic type, J. Math. Anal. Appl., 112 (1985), pp. 36-55. | MR | Zbl

[9] G. Da Prato - A. Lunardi, Solvability on the real line of a class of linear Volterra integrodifferential equations of parabolic type, Ann. Mat. Pura Appl. (IV), CL (1988), pp. 67-118. | MR | Zbl

[10] W.J. Hrusa - J.A. Nohel, The Cauchy problem in one-dimensional nonlinear viscoelasticity, J. Diff. Eq., 59 (1985), pp. 388-412. | MR | Zbl

[11] W.J. Hrusa - M. Renardy - J.A. Nohel, Mathematical Problems in Viscoelasticity, Longman Group Limited. | Zbl

[12] A. Lunardi, Laplace transform methods in integrodifferential equations, J. Int. Eq., 10 (1985), pp. 185-211. | MR | Zbl

[13] R.C. Maccamy, A model for one-dimensional, nonlinear viscoelasticity, Q. Appl. Math., 35 (1977), pp. 21-33. | MR | Zbl

[14] D.V. Widder, The Laplace Transform, Princeton University Press, Princeton (1941). | MR | Zbl